# SDR IXXA060112S

- Difficulty date: June 16, 2004
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 93,578 hours, 23,843 cycles
- Engine: Ge CFM562C
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Condition: Gouged
- Location: Zone 600
- Part time: 93,578 hours, 23,843 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK FOUND NR 4 PYLON WRAP AROUND PANEL HAS 2 EACH DEEP GOUGES. REMOVED DAMAGED AREA. FABRICATED REPAIR PARTS, LOCATED, DRILLED, DEBURRED, TREATED, PRIMED, INSTALLED REPAIR PARTS AND NEW FASTENERS ON NR 4 PYLON WRAP AROUND PANEL. IAW SRM 54-2-0, 54-3-1, 54-2-1, 51-1-21, AND 51-1-8.
